# SDR REXA2019050700656

- Difficulty date: May 7, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670342566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE EXCESSIVE DAMAGE CORROSION, OUT LIMITS DAMAGES ON FRAME FS=364 BTW STR 26L TO 25R AT MAIN AVIONIC COMPARTMENT. (E/E)(TCI : 53-20-304) IN REFERENCE NRC 00132. CORROSION LEVEL 2: FRAME FS=364 BTW STR 26L TO 25R AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER SRM 53-21-23-201-008-A01
